Hello, i want to know if i could get pregnant using the 3 monthly contraceptive injection… I’m on month 2 and have renewed them on time every 12 weeks.
I already had a baby two years ago and after that used the coil but had to remove it due to pain and yellowish vaginal discharge… I actually experience pain whenever i have intercourse with husband.
Now I’m using the injection and everything seemed to be normal till i realised that i wained so much weight in 2 months!! More than during my first pregnancy… and i’ve been feeling more sexually active with an increased sex drive for the last 2 weeks which is strange because the injection has been causing my libido to disappear from the beginning… Do you think it’s because i’m pregnant again? Or is it normal? Please help me04/08/2018 at 11:47 amPublicidad
If, as you said, you are renewing them on time, you are protected against pregnancy. Rest assured, as weight gain is a common side effect of the birth control shot. As for the discomfort you’re feeling ever since you got the coil removed, my advice is that you talk with your doctor about it.
I hope this helps,
Best04/10/2018 at 1:57 pm
Other topics related to this forum